# SDR GTIA2019092634648

- Difficulty date: September 26, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 48,649 hours, 22,503 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED STRANGE SMELL IN AFT CABIN AFTER APU BLEED TURNED ON-PERFORMED TSM 05-50-00-810-831 AND FOUND APU TO BE SOURCE OF ODOR. REF OG PAGE 2389248-1 FOR CORRECTIVE ACTION
